Open Access
Translator Disclaimer
December, 1952 Some Relations among the Blocks of Symmetrical Group Divisible Designs
W. S. Connor
Ann. Math. Statist. 23(4): 602-609 (December, 1952). DOI: 10.1214/aoms/1177729339

Abstract

It is well known that if every pair of treatments in a symmetrical balanced incomplete block design occurs in $\lambda$ blocks, then every two blocks of the design have $\lambda$ treatments in common. In this paper it will be shown that a somewhat similar property holds for symmetrical group divisible designs. In the course of the investigation there will be introduced certain matrices which are of intrinsic interest.

Citation

Download Citation

W. S. Connor. "Some Relations among the Blocks of Symmetrical Group Divisible Designs." Ann. Math. Statist. 23 (4) 602 - 609, December, 1952. https://doi.org/10.1214/aoms/1177729339

Information

Published: December, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0049.09904
MathSciNet: MR51205
Digital Object Identifier: 10.1214/aoms/1177729339

Rights: Copyright © 1952 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.23 • No. 4 • December, 1952
Back to Top